# SDR CALA0200500

- Difficulty date: October 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 11,841 hours, 1,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Sta 1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6" CRACK IN AFT CARGO BEAM IN DOOR AREA AFT SIDE LOWER PART OF BEAM, STA 1790. A NEW STANCHION BEAM WAS INSTALLED IAW SRM 51-10-02.
